On some nonlocal boundary value problems for mixed equations of hyperbolic-parabolic type of the second and third order
News of the Kabardin-Balkar scientific center of RAS, no. 1 (2002), pp. 9-17
Cet article a éte moissonné depuis la source Math-Net.Ru
The paper proves the unique solvability of analogues of the Bitsadze-Samarsky problem for the class of hyperbolic-parabolic equations of the second and third orders.
Keywords:
nonlocal boundary value problem, equation of hyperbolic-parabolic type, analogue of the Bitsadze-Samarsky problem
@article{IZKAB_2002_1_a2,
author = {V. A. Eleev and M. Kh. Makoeva},
title = {On some nonlocal boundary value problems for mixed equations of hyperbolic-parabolic type of the second and third order},
journal = {News of the Kabardin-Balkar scientific center of RAS},
pages = {9--17},
year = {2002},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IZKAB_2002_1_a2/}
}
TY - JOUR AU - V. A. Eleev AU - M. Kh. Makoeva TI - On some nonlocal boundary value problems for mixed equations of hyperbolic-parabolic type of the second and third order JO - News of the Kabardin-Balkar scientific center of RAS PY - 2002 SP - 9 EP - 17 IS - 1 UR - http://geodesic.mathdoc.fr/item/IZKAB_2002_1_a2/ LA - ru ID - IZKAB_2002_1_a2 ER -
%0 Journal Article %A V. A. Eleev %A M. Kh. Makoeva %T On some nonlocal boundary value problems for mixed equations of hyperbolic-parabolic type of the second and third order %J News of the Kabardin-Balkar scientific center of RAS %D 2002 %P 9-17 %N 1 %U http://geodesic.mathdoc.fr/item/IZKAB_2002_1_a2/ %G ru %F IZKAB_2002_1_a2
V. A. Eleev; M. Kh. Makoeva. On some nonlocal boundary value problems for mixed equations of hyperbolic-parabolic type of the second and third order. News of the Kabardin-Balkar scientific center of RAS, no. 1 (2002), pp. 9-17. http://geodesic.mathdoc.fr/item/IZKAB_2002_1_a2/